JETIREXPLORE- Search Thousands of research papers



Published in:

Volume 7 Issue 6
June-2020
eISSN: 2349-5162

Unique Identifier

JETIR2006120

Page Number

874-878

Share This Article


Title

Counting Homomorphism between Rings

ISSN

2349-5162

Cite This Article

"Counting Homomorphism between Rings", International Journal of Emerging Technologies and Innovative Research (www.jetir.org), ISSN:2349-5162, Vol.7, Issue 6, page no.874-878, June-2020, Available :http://www.jetir.org/papers/JETIR2006120.pdf

Abstract

Abstract: A function between two rings preserve both additive and multiplicative structure is called a ring homomorphism. In this paper we characterize and compute all ring homomorphism from R^n to R^m.

Key Words

Keywords: Homomorphism, Rings, idempotent elements, integral domain, continuous function.

Cite This Article

"Counting Homomorphism between Rings", International Journal of Emerging Technologies and Innovative Research (www.jetir.org | UGC and issn Approved), ISSN:2349-5162, Vol.7, Issue 6, page no. pp874-878, June-2020, Available at : http://www.jetir.org/papers/JETIR2006120.pdf

Publication Details

Published Paper ID: JETIR2006120
Registration ID: 234133
Published In: Volume 7 | Issue 6 | Year June-2020
DOI (Digital Object Identifier):
Page No: 874-878
ISSN Number: 2349-5162

Download Paper

Preview Article

Download Paper




Cite This Article

"Counting Homomorphism between Rings", International Journal of Emerging Technologies and Innovative Research (www.jetir.org | UGC and issn Approved), ISSN:2349-5162, Vol.7, Issue 6, page no. pp874-878, June-2020, Available at : http://www.jetir.org/papers/JETIR2006120.pdf




Preview This Article


Downlaod

Click here for Article Preview